# SDR DL72W952855

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 L/E SLAT CRACKED, .25 INCH CRACK IN ANGLE ON LOWER T/E 7 INCHES FROM I/B END.  REPAIRED PER MM 57-54-0, FOUND AT HMV.
